# SDR CALA2021081601336

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 71,869 hours, 14,984 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W31031
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO DOOR FWD LWR CORNER FND EXISTING BLEND MARK AND DNET FROM FWD EDGE 4 INCHES AND LWR EDGE 4 INCHES AREA REF HAECO NON- ROUTINE NO.9449197.  SPEC NO.B777-52-3 -7040 BULK CARGO DOOR FWD LOWER CORNER SKIN REPAIRED AS PER ECRA 5236- 01023 PART 1 INTERIM REPAIR. ASPER ECRA5236001023 PART 1B ACCOMP LISH INSPECTION OF BULKHEAD CARGO DOOR OUTER SKIN PER LATEST EN, PER LATEST REVISON OF ECRA5236-01023, BEFORE REACHING 30,000 TOT AL DOOR FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 4,000 DOOR CYCLES, THEREAFTER.NOTE: DOOR P/N 135W3100-1 QUALS TO TOTAL DOOR FLIGHT CYCLE. S/N 000297 IS AN ORIGINAL DOOR. THEREFORE TOTAL AIRCRAFT CYCLE E CARRY APPROVED PER ECRA 5236-01023. ACCOMPLISH INSPECTION OF THE BULK CARGO DOOR OUTER SKIN PER LATEST REVISION OF ECRA 5236-01023 PART 2 BEFORE REACHING 30,000 TOTAL DOOR FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVAL NOT TO EXCEED 4000 CYCLES THEREAFTER.
